# SDR IPXA2019100747603

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: A5724020520100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE ABOVE RT WING ATTACH POINT IS CRACKED AT WIRE BUNDLE ATTACH POINT.  REMOVED, FABRICATED,  AND INSTALLED THE STIFFENER IAW DWG A57240205, & SRM 51-40-21.
